# SDR DHL200080426C

- Difficulty date: April 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NR 2 LT TRACK LUGS BROKEN AT STA 140.  REMOVED, REPAIRED AND REINSTALLED TRACK IAW SRM 51-3-0, 53-2-3, 51-1-8.
